# SDR AALA20111020AFW03

- Difficulty date: October 7, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- Aircraft time: 91,704 hours, 17,410 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE FORWARD MID SPAR WEB OF THE LEFT PYLON.  ACCOMPLISHED DOUBLER REPAIR PER EA B767-54-019498.
